Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Élie Cartan
Title: La Théorie des Spineurs
Additional book information: (Actualités Scientifiques et Industrielles, nos. 643 and 701.) Paris, Hermann, 1938. 95 pp. and 91 pp.

Review Information:

Reviewer: Wallace Givens
Journal: Bull. Amer. Math. Soc. 46 (1940), 869-870
DOI: https://doi.org/10.1090/S0002-9904-1940-07329-X